# SDR 96UAL900969

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Component: Loctite Lumi
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL STRIP NEXT TO FWD GALLEY INOP.  SECURED LIGHT CONNECTION, OPS CHECK OK.
